MathSciNet Relay Station
MathSciNet bibliographic data
MR281954 32.60
Griffiths, Phillip A. Holomorphic mapping into canonical algebraic varieties. Ann. of Math. (2) 93 1971 439–458.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement